Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe anxiety and depression

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4272 Questions

default
Posted on Fri, 10 Mar 2017 in Medicines and Side Effects
Question: i have anxiety and depression and side effects from the medications
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Further details needed.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query but would need you to elaborate upon the problem. I assume that you have anxiety and depression and are being treated for the same. I would need to know the specific problems that you are facing at present and what specific side effects you are talking about.

I would wait for your response. Based on that I will guide you further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Anxiety

doctor1 MD

hello,patient 76 yrs male,after by pass surgery 10 yrs ago,he cant walk properly bcoz of acetabular fracture from last few months,now he has stomachache,heaviness on the stomach,loss of appetite,waekness, anxiety & constipation. having symptoms for 10-15days.H.Pylori- 7.26 arbU/ml. He is getting treatment- amoxycillin , Isameprazole, clarithromycin kit, digestive enzymes(pepfiz).cyproheptadine & antacid . taking this treatment for 3-4 days but still no difference.he doesnt WANT TO GO THROUGH ENDOSCOPY. Plz suggest what is best treatment in this case for the loss of appetite & weakness as he doesnt feel eating,now he got severe weakness as well.Patient is from India,im his son an orthopaedic surgeon ,staying abroad so plz suggest what is best.thanks

doctor1 MD

I recently going through bad times related to my health.When I wake up my pulse rate lurks around 56 - 62 where as in day it can sumtime jump to 80+. I get panic attacks. recently death of my father triggered depression, anxiety & hypertension in me.The doctors here advised me anti-depressants & inderal but I dont use them as I want to cure myself naturaly.my BP is around 105/75 - 115(or 120)/85.I feel tingling sensations in lower left chest side, somewhere near the middle chest too.I feel dizzy at times, I sleep during the day while I cannot sleep at nights.I am a smoker. at times I feel like I will die. I get panic attacks too & I have memory loss problem. I feel like I am going crazy & insane.I avoid social activities now.my left leg & left arm sometime gets numbs & I get bad headaches all over my head.am underweight. I have kinda controlled my panic attacks with balanced diet now but these above mentioned conditions still remain.Please help anyone.

doctor1 MD

hi ,its regarding my father who is 57 yrs old. he had a by pass surgery last year in april.he was fine till december.sudenly in april he had a feeling of anxiety and restlessness,he had taken medicine its reduced but now he has a problem of twisting and pulling in the stomach ,and hungry for evey 1 hour and unable to concentrate on anything.please help

doctor1 MD

Hi Doctor,i am 43 years male,having problem of fissure doctor suggested cremafin 6 months back i am taking 1/2 tea spoon as i having fear of hard stool ,earlier i had never had constipation ,but after my ptca might be certain medication gave me this problem ,what are the side effects .i am also having anxiety causing depression due to this problem

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?